MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 60IN 0 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 60IN 0 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP991G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was being done when the suture broke (removal from package / during passage through tissue / during tying / post-op)? were there any adverse patient consequences? was there any medical or surgical intervention to treat the patient consequence? is the lot number of the suture known?.
 
Event or Problem Description
It was reported that a patient underwent a colorectal procedure on an unknown date and suture was used.During the procedure, the suture broke.A different device was used to complete the procedure with no adverse patient consequences.Additional information was requested.

Brand Name
PDS+ VIO 60IN 0 S/A TP-1 LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7423148
Report Number2210968-2018-72094
Device Sequence Number13464915
Product Code NEW
UDI-Device Identifier10705031048720
UDI-Public10705031048720
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPDP991G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1